MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).It was noted that the sample was lipemic.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable triglyceride results for 1 patient sample on a cobas 8000 c702 module.The initial result was 1.25 mmol/l, and the repeated result was 1.31mmol/l.The sample was repeated with a dilution (1:10), and the result was 49.76 mmol/l.The sample was repeated because the results didn't match the patient's clinical diagnosis.
 
Additional Manufacturer Narrative
The qc was acceptable.Product labeling states: " extremely lipemic samples (triglycerides greater than 3000 mg/dl) can produce normal results." (3000 mg/dl is approximately 34 mmol/l) the alleged result exceeds the limit.The extremely high triglyceride concentration in the lipemic sample caused oxygen depletion during the reaction, resulting in the abnormal reaction curve and a false low result.The absorbance difference at mp5 and mp3 is below the specified limit(>1000).The abnormal peak in mp3, disturbing the steady absorbance increase, is the root cause for the result remaining unflagged.The missing flag is correct.The unusual peak in mp3, which is related to this particular sample/run, overrode the correct flag settings.The investigation did not identify a product problem.The investigation determined the issue was due to pre-analytical handling issues at the customer site.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23730117
Report Number1823260-2025-04968
Device Sequence Number18577586
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number05171407190
Device Lot Number86135601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown